# SDR AALA202306123148

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 76,893 hours, 30,854 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: GMT42001
- Part serial: 784
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 24,088 hours, 9,822 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE STRONG ACRID ODOR FROM FIRST OFFICERS SIDE FLIGHT CONTROL UNIT WITH PLUME OF SMOKE (FIRST OFFICER SAW SMOKE, CAPTAIN DIDN'T). A MOMENTARILY. ACRID BURNING SMELL LASTED 1.5 MINUTES AND ENDED. MAINTENANCE FOUND THE ELECTRICAL CLOCK WAS TRIPPING THE CIRCUIT BREAKER AND REPLACED THE CLOCK PER AMM 31-21-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
